# SDR DALA2017102407768

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 56,318 hours, 20,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT CABIN DOOR WILL NOT CLOSE.  FOUND THE HANDLE OUT OF SINK.  RESET THE HANDLE, OPS CHECKED GOOD.
